... am noticing my anxiety has in fact worsened for the time being. Is this quite normal or a sign that it will work/eventually improve? I will stick with it but it's hard to be positive when you take something for anxiety, that initially makes you more anxious. I had been on effexor before for 6 months but it made zero difference to my anxiety. Any positive feedback greatly appreciated! I only began to really suffer with anxiety last May
This is common, very common!. Give it 2-3 weeks MINIMUM before judging it, this is also true for any dosage changes + or -
Hang in there you should start to feel better, these drugs truly take several weeks to kick in. I started taking cymbalta in November and it took about 3 weeks to make me start feeling better. For me I felt worse before getting better, the way I see it your brain has to level out the chemicals and therefore you will experience some highs and lows before you get better. Good luck I know this stuff works. Its hard to stick with it but give it time and you will feel so much better.
Yup very mormal..I'm on 80 mgs of prozac and the first month sucked..lol..but then I got better and better ... I'm glad I stuck it out..it's a lifesaver for me..stick with it and hang in there!!!
I am in the exact same boat! Day 3 for me and felt nervous most of the 2nd day and now have a weird lump feeling in my throat... I very much so hope it gets better. I too am taking Prozac for anxiety and its my first time taking an SSRI. I'm tired of self medicating w/booze!
All that just started Prozac and such this is very normal,At best in 5 to 10 days you sometimes feel small benifits but not anything huge the longer you take it the better it gets in most cases,The normal thing with this class of drug ssri or ssnri, is take it for anywhere from 4 to 8 weeks every day about the same time of day so that you reach a blood level that is when it is at its full blood level and you should notice more difference by that time... I know this is hard when you are feeling bad but these type medications are much better than the old medications..And also as was said here anytime they change the dose you have the same thing to go through but lots of times it kicks in a bit faster for many because you have already reached a blood level.so its not always as hard to get to feeling better faster Remember never change the dose without the doctor knowing.Hang in there patients is the key..and don't miss any doses stick with it..you well be feeling better soon... chuck1957
YES STAY WITH IT . WAS TOLD TODAY BY DOC IT TAKES ABOUT 6 WEEKS TO GET IN YOUR HEAD (system) I'VE BEEN ON IT JUST OVER 3 WEEKS NOW. DOC PRESCRIBED KLONOPON TO GET ME OVER THE HUMP
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Jun 2018 • 6 answers
Updated 13 Jan 2018 • 5 answers
Updated 8 Sep 2018 • 2 answers
Updated 8 Dec 2018 • 1 answer
Updated 12 Jan 2019 • 1 answer